Lifting trees under light open maps
Carruth, J.
Fundamenta Mathematicae, Tome 68 (1970), p. 215-217 / Harvested from The Polish Digital Mathematics Library
Publié le : 1970-01-01
EUDML-ID : urn:eudml:doc:214141
@article{bwmeta1.element.bwnjournal-article-fmv66i1p23bwm,
     author = {J. Carruth},
     title = {Lifting trees under light open maps},
     journal = {Fundamenta Mathematicae},
     volume = {68},
     year = {1970},
     pages = {215-217},
     zbl = {0187.20104},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv66i1p23bwm}
}
Carruth, J. Lifting trees under light open maps. Fundamenta Mathematicae, Tome 68 (1970) pp. 215-217. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv66i1p23bwm/